# SDR QXEA0102141

- Difficulty date: December 31, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 33,063 hours, 38,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 1114
- Condition: Discharged
- Location: Cabin
- Part time: 8,466 hours, 3,244 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION LIGHTS ON EXIT SIGN IN PASSENGER COMPARTMENT COME ON DIM AND THEN GO OFF AFTER ONE TO TWO MINUTES.  REPLACED BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
